# SDR IPXA1568814

- Difficulty date: August 13, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Bs 1787.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, APU PNEUMATIC DUCT BRACKETS HAVE EXCESSIVE PLAY AT STA 1787.45.  REMOVED, FABRICATED AND INSTALLED NEW PNEUMATIC DUCT BRACKETS IAW SRM 51-10-02-0G, SRM 51-40-02-0G DWG 212N3007.
